MathSciNet Relay Station
MathSciNet bibliographic data
MR1828157 49J53 (47H10 47N10 54C60 54H25 91B60)
Agarwal, Ravi P.; O'Regan, Donal Fixed point theory for maps with lower semicontinuous selections and equilibrium theory for abstract economies. Special issue for Professor Ky Fan. J. Nonlinear Convex Anal. 2 (2001), no. 1, 31–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement